# SDR DALA2016013100763

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER AT FRAME BS 1463 CANT BETWEEN PROTECTION LONG 7L TO 8L.  STIFFENER WAS REPLACED IAW SRM 51-30-5, 51-10-3 PARA 14 AND 21, 51-30-3 AND DWG 9911839-29.
